# SDR HALA2009121500588

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,852 hours, 30,919 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O "RA" STEADY DISPLAYED. EADI OPS NORMAL.  RERACKED F/O RADIO ALTIMETER TRANSCEIVER - OPS CK OK IAW MM 34-53-00. PERFORMED MCDP TEST 30 PASS, ACFT LMP STATUS - REMAINS IN LAND 3.
